A local minimum theorem and critical nonlinearities
MetadataShow full item record
This item's downloads: 0 (view details)
Cited 5 times in Scopus (view citations)
Bonanno, Gabriele; D’Aguì, Giuseppina; O’Regan, Donal (2016). A local minimum theorem and critical nonlinearities. Analele Universitatii "Ovidius" Constanta - Seria Matematica 24 (2), 67-86
In this paper the existence of two positive solutions for a Dirichlet problem having a critical growth, and depending on a real parameter, is established. The approach is based on methods which are totally variational, unlike the fundamental result of Ambrosetti, Brezis and Cerami where a clever combination of topological and variational methods is used in order to obtain the same conclusion. In addition, a numerical estimate of real parameters, for which the two solutions are obtained, is provided. Our main tool is a local minimum theorem.